Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A reduction of the Poincaré conjecture to other conjectures. II


Author: C. D. Papakyriakopoulos
Journal: Bull. Amer. Math. Soc. 69 (1963), 399-401
Part I: Bull. Amer. Math. Soc., Volume 68, Number 4 (1962), 360--366
This work is cited by: Bull. Amer. Math. Soc., Volume 69, Number 3 (1963), 402--404
MathSciNet review: 0149455
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10944-1